# SDR FDEA201405181069

- Difficulty date: May 18, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 73,160 hours, 24,896 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND LAVATORY EMERGENCY LIGHT  NOT ILLUMINATING.  REPLACED LAVATORY EMERGENCY LIGHT BULB IAW AMM P TO  F SUPPLEMENT 33-26-00 REV 3 4, NOW OK.
